# SDR YENA2025090900919

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 87,357 hours, 32,348 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1251, HPN-RSW. "MULTIPLE DOOR/SLIDE INDICATORS DURING TAXI OUT INDIACTING SLIDES DISARMED WHEN THEY WERE ARMED; C/W WITH RESET OF PAX DOORS SLIDE INDIACTION SYSTEM IAW TSM 52-11-00 C/W WITH ARMING AND DIARAMING PROCEDURES.NO FAULTS NOTED.A/C OK FOR SVC."
